Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 3, Pages 535-547
http://dx.doi.org/10.1155/S0161171280000403

Steady state response of a nonlinear system

Western Electric Company, Whippany 07981, New Jersey, USA

Received 1 November 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudhangshu B. Karmakar, “Steady state response of a nonlinear system,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 535-547, 1980. https://doi.org/10.1155/S0161171280000403.